Other medication effecting Warfarin

Evening all, I hope you are well?

I was wondering if anyone else uses the amino acid Lysine for coldsores and knows about its usefulness and any effects?

All the information I have found out says it can increase the effect of Warfarin i.e:make my INR higher but mine seems to be doing the opposite!

I have been taking Lysine for 17 days (14/05/17) The GP has also changed my anti-nausea tablets in the same week from Cyclizine to Prochloperazine and my Warfarin has dropped from 3.0 to 1.7 in a week whilst taking 7/8mg of Warfarin alternate days and 1000mg of Lysine. The Warfarin was then increased to 8mg daily from 25/05/17 but today my INR is 1.6!

My GP is being a dick and won't issue Deltaprin shots unless she refers me back to the hospital and I am very concerned and as you can imagine frustrated 😞

I have historically made 4 femoral clots in 28 days when my INR was under 1.7 and I am obviously concerned about the potential for embolism and that as well as having very important surgery due on 27th June, Precautionary double Masectomy and rebuild (been waiting 3 years for)

Any advice would be greatly appreciated.

Many thanks

Tinks xx💗xx

1 Reply

oldestnewest
  • Hi I would phone your anticoagulant clinic nurse or consultant see if they will help you

You may also like...